# SDR DALA2025090206511

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 111,672 hours, 15,884 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 32FG EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND WIRE FROM MAIN HARNESS TO SEAT BORKEN.  REPAIRED WIRING AT SEAT 32FG PER SWPM 20-30 OPS CHECK GOOD.   (7867750)
